# SDR HALA2019110800473

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 25,905 hours, 3,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 26 AND 37.4 AT -Y450 IS CORRODED AT LOCATIONS: FR32,FR33,FR33+15". // CORROSION REMOVED FROM SEAT TRACK IAW A330 SRM 51-74-00 REV 103  
PARA 6.A THRU 6.B (3)B REV 104.00. CORROSION AT LOCATIONS FR32, FR33, FR33+15 LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS I.A.W. A330 SRM 51-74-00 PARA 6.B (6) RELEASE 103 DUE TO INACCESSABILITY. DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA  6.B (7) REV 104 FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-31-15 REV 104. RII CARRIED OUT IAW HAL GMM VOL1 CHAPTER 5 REV 50 - CORROSION CONFIRMED LEVEL 2 - PART REPAIR/REPLACEMENT REQUIRED.
IAW A330 SRM 51-72-11 PARA 2.A (4) REV 104.00 AND AIRBUS DWG F53276421 ISSUE T. COMPLETED INSTALL OF NEW REPLACEMENT  COMPONENT. TASK COMPLETED
